Normal modes of a lagrangian system constrained in a potential well
Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 5, p. 379-400
@article{AIHPC_1984__1_5_379_0,
     author = {Benci, Vieri},
     title = {Normal modes of a lagrangian system constrained in a potential well},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {1},
     number = {5},
     year = {1984},
     pages = {379-400},
     zbl = {0561.58006},
     mrnumber = {779875},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1984__1_5_379_0}
}
Benci, V. Normal modes of a lagrangian system constrained in a potential well. Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 5, pp. 379-400. http://www.numdam.org/item/AIHPC_1984__1_5_379_0/

[BBF] P. Bartolo, V. Benci, D. Fortunato, Abstract critical point theorems and applications to some nonlinear problems with strong resonance at infinity, Nonlinear Anal. T. M. A., t. 7, 1983, p. 981-1012. | MR 713209 | Zbl 0522.58012

[B1] V. Benci, Periodic solutions of Lagrangian systems on a compact manifold, to appear on J. Differential Equations. | MR 848265 | Zbl 0605.58034

[B2] V. Benci, Closed geodesics for the Jacobi metric and periodic solutions of prescribed energy of natural Hamiltonian systems, Ann. Inst. H. Poincaré, t. 1, 1984, p. 401- 412. | Numdam | MR 779876 | Zbl 0588.35007

[BCF] V. Benci, A. Capozzi, D. Fortunato, Periodic solutions of Hamiltonian systems of prescribed period, preprint, MRC Technical Summary Report # 2508, 1983.

[BF] V. Benci, D. Fortunato, Un teorema di molteplicità per un'equazione ellittica non lineare su varietà simmetriche, Proceedings of the Symposium Metodi asintotici e topologici in problemi diff. non lineari, L'Aquila, 1981.

[B.R.] V. Benci, P.H. Rabinowitz, Critical point theorems for indefinite functionals, Inv. Math., t. 52, 1979, p. 336-352. | MR 537061 | Zbl 0465.49006

[C] G. Cerami, Un criterio di esistenza per i punti critici su varietà illimitate, Rendiconti dell'Accademia di Sc. e Lettere dell'Istituto Lombardo, t. 112, 1978, p. 332-336. | Zbl 0436.58006

[G] E.W.C. Van Groesen, Applications of natural constraints in critical point theory to periodic solutions of natural hamiltonian systems, Preprint MRC Technical Summary Report # 2593, 1983.

[R1] P.H. Rabinowitz, Periodic solutions of Hamiltonian systems a survey, SIAM J. Math. Anal., t. 13, 1982. | MR 653462 | Zbl 0521.58028

[R2] P.H. Rabinowitz, Periodic solutions of large norm of Hamiltonian systems, J. of Diff. Eq., t. 50, 1983, p. 33-48. | MR 717867 | Zbl 0528.58028

[R3] P.H. Rabinowitz, The mountain pass theorem: theme and variations, Proceedings of First Latin-American Seminar on Differential Equations, de Figuereido Ed., Springer Verlag Lecture Notes. | MR 679149 | Zbl 0493.58007

[R4] P.H. Rabinowitz, On large norm periodic solutions of some differential equations, in Ergodic Theory and Dynamical Systems, F. A. Katock, ed., Birkhäuser, 1982, p. 193-210. | MR 670080 | Zbl 0504.58018